Curves and their fundamental groups
Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Exposé no. 840, 20 p.
@incollection{SB_1997-1998__40__131_0,
     author = {Faltings, Gerd},
     title = {Curves and their fundamental groups},
     booktitle = {S\'eminaire Bourbaki : volume 1997/98, expos\'es 835-849},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:840},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {252},
     year = {1998},
     zbl = {0933.14015},
     mrnumber = {1685577},
     language = {en},
     url = {http://archive.numdam.org/item/SB_1997-1998__40__131_0/}
}
TY  - CHAP
AU  - Faltings, Gerd
TI  - Curves and their fundamental groups
BT  - Séminaire Bourbaki : volume 1997/98, exposés 835-849
AU  - Collectif
T3  - Astérisque
N1  - talk:840
PY  - 1998
DA  - 1998///
IS  - 252
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/SB_1997-1998__40__131_0/
UR  - https://zbmath.org/?q=an%3A0933.14015
UR  - https://www.ams.org/mathscinet-getitem?mr=1685577
LA  - en
ID  - SB_1997-1998__40__131_0
ER  - 
Faltings, Gerd. Curves and their fundamental groups, dans Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Exposé no. 840, 20 p. http://archive.numdam.org/item/SB_1997-1998__40__131_0/

[BK] S. Bloch, K. Kato - L-functions and Tamagawa numbers of motives, Grothendieck Festschrift I, 333-400, Birkhäuser, Boston 1990. | Zbl 0768.14001

[CF] C. L. Chai, G. Faltings - Degeneration of abelian varieties, Springer-Verlag, Berlin 1990. | Zbl 0744.14031

[F] G. Faltings - Hodge-Tate structures and modular forms, Math. Annalen 278 (1987), 133-149. | Article | EuDML 164285 | Zbl 0646.14026

[G] A. Grothendieck - Letter to G. Faltings (June 27th, 1983). | Zbl 0901.14002

[M] S. Mochizuki - The Local pro-p anabelian geometry of curves, preprint RIMS, 1996. | Zbl 0935.14019

[P] F. Pop - On Grothendieck's conjecture of birational anabelian geometry, Ann. of Math. 138 (1994), 145-182. | Article | Zbl 0814.14027

[T] A. Tamagawa - The Grothendieck conjecture for affine curves, Compositio Math. 109 (1997), 135-194. | Article | Zbl 0899.14007